# SDR RAIA960314

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N862JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 862
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Condition: Broken
- Location: Lt Engine
- Part time: 9,744 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FAT - FLT 4710 - LEFT ENGINE EGT FLUCTUATION IN-FLIGHT.  MAINTENANCE REPAIRED BROKEN WIRE NR KR40AL AT BULKHEAD CONNECTOR.  OPERATIONAL CHECK GOOD DURING GROUND RUNS.  (X)
